I just got a refill on my birth control prescription and noticed that it says diabetics should be careful with oral contraceptives because they can alter your blood sugar. After some quick research on the internet, I'm finding that the pills tend to raise a woman's blood sugar. As I think back, I don't recall having any symptoms of hypoglycemia before I started birth control pills, but then again, it's probably just a coincidence. So I was wondering, have any of you been on birth control pills and noticed a difference in your symptoms of hypoglycemia when you are on or off the pill? I'm tempted to go off it for a few months just to see if there are any changes in my symptoms, but I thought I'd check first to see if anyone else had looked into this.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...